MathSciNet Relay Station
MathSciNet bibliographic data
MR1179537 57N37 (19D55)
Farrell, F. T.; Jones, L. E. Isomorphism conjectures in algebraic $K$-theory. J. Amer. Math. Soc. 6 (1993), no. 2, 249–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement